# SDR SWAA2025063083436

- Difficulty date: June 19, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 41,565 hours, 19,617 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT. OUTBD AFT FLAP UPPER SURFACE DELAMINATED ON INBD. END<[01] 01 - REMOVED AND REPLACED PER [AMM 27-51-22-400-801-NG (OUTBOARD AFT FLAP INSTALLATION - PERMANENT)];[02] VERIFIED REMOVED AND REPLACED PER [AMM 27-51-22-400-801-NG (OUTBOARD AFT FLAP INSTALLATION - PERMANENT)
